# SDR ASAA2022032237753

- Difficulty date: March 22, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,168 hours, 7,933 cycles
- Engine: Ge CFM567B24
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 1762000101
- Part serial: 002357
- Condition: Failed
- Location: Ee Rack, E5
- Part time: 59,276 hours, 17,925 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA FMS FAIL IN FLIGHT. GROUNDED - YES. CONFIRMED FAULT, CAPTAINS FMC FAILED. REMOVED AND REPLACED CAPTAINS FMCS COMPUTER REF B737-900 AMM 34-61-02/401, OPS CHECK GOOD.
